# SDR CALA2021120802283

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T32512
- Condition: None
- Location: Sta1809str38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- UAL QC PICK UP SHEET- DURING THE AAI RECORD REVIEW NO RECORD OF REPAIR AND NO RECORD TO ACCOUNT FOR THE REINSPECTION OF THE FUSELAGE DOUBLER REPAIR AT FUSELAGE STATION 1809 STR.38L TRANSFER REF NON-ROUTINE LP9132202 AND ORIGINATED BY EMP V913166 ON OR BEFORE THE ACFT REACHES 37,500 TOTAL FC. REPEAT THE INSP AT INTERVALS NOT TO EXCEED 12,000 FC THEREAFTER.. HAECO LOG 9132202, V920500, QCHX102369 FUSELAGE STA 1788-1809.5 STR-36L TO STR-39R SKIN, INTERIM REPAIRED AS PER EC 5380-01312 PT 1, REV ORG.., DIP REQUIRED TO ACCOMPLISH THE INSP''S PER THE LATEST REV OF EC 5380-01312 PT 2 ADD EMP:V920500 APPROVED FOR DIP ACCOMPLISH THE INSP''S PER  EC 5380-01312, ON OR TOMC-APPROVAL FROM SC1ELBYC COMMENT BEFORE THE ACFT REACHES 37,500 TOTAL FLT CYCLES REPEAT THE INSP AT INTERVALS NOT TO EXCEED 12,000 FLT CYCLES THEREAFTER.. RII INSPECTED BY HX146276 ADD EMP:V896825 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
